# SDR FDEA201103020813

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 51,960 hours, 17,177 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: A5547150001600
- Part serial: HF1223IN
- Condition: Delaminated
- Location: Rudder
- Component: Rudder
- Component part number: A55471500016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AND LEFT SIDE WERE FOUND WATER INDICATION REF TO NDT EXPERT INSPECTION REPORT EXP:1102115-1, IAW NTM 55-4  0-07 PB10.  5 POINTS LOCATED AT APPENDIX 2: CUT 5.5 INCH BY 3.5 INCH, APPENDIX 3: CUT 5.5 INCH BY 4.5 INCH, APPENDIX 4: CUT DIZ.4 INCH, APPENDIX 5: CUT 2.5 INCH, APPENDIX 6: CUT DIA 3 INCH.  WATER INDICATION REPAIRED BY HOT BONDING WITH FIBERCLOTH, CARBON FABRIC AND RESIN IAW SRM 55-41-12.
